# SDR ASOA20140525046

- Difficulty date: May 25, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 32,078 hours, 18,110 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Relief Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL VENTING FROM RT WING DURINHG FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE O-RING ON FITTING FOR VENT RELIEF VALVE ON RT WING.  OPS CHECKS WERE GOOD.  NO LEAKS FOUND.
